Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Fosamax side effects jaw

Premium Questions

Dr.    Suresh Heijebu MD

I have had side effects from fosomax for a long time and can not find help from it . Nervousness bone pai n and muscle problems. It is horrible and I never feel right .Doctors just keep giving me ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Sassen S Kwasa MD

is there a solution to bad side-effects for fosamax ? ... View answer

Answered by : Dr. Sassen S Kwasa ( Internal Medicine Specialist)
Dr. Chobufo Ditah MD

After being on the generic for Fosamax for 14 weeks I noticed that I was gaining weight is this a side effect? ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Prakash H Muddegowda MD

My feet are numb, from the toes to the middle of the feeet, my left leg is starting to feel numb as well, and my left jaw and cheek, right up to my eye is numb as well. 75 years of age and had a stroke 4 ... View answer

Answered by : Dr. Prakash H Muddegowda ( Geriatrics Specialist)
Dr.    Muhammad Ahmad MD

On behalf of my close friend healing from cancer and being treated for heart issues: His Primary physician does not recommend Levaquin for inflamed, infected jaw..due to his heart issues. His Oncologist ... View answer

Answered by : Dr. Muhammad Ahmad ( General & Family Physician)

Public Forum Discussions

Dr.  Shinas Hussain MD

I was perchribed Fosamax..My problem with side effects. Hear not good to take if you need teeth extraction or an operation..Also can have jaw bone deteration. I was once on it years ago but... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I just had a dexa scan and my osteoporosis is -3. Took Fosamax for some years until jaw pain came on. So, stopped Fosamax and my dr. suggested prolia inj. and I am afraid of the side... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Anders Mark Christensen MD

I have an appointment to start the process of infusion for osteoporosis. I am becoming concerned re he side effects - possible dental treatment that would compromise the jaw bone. I was on... View answer

Answered by : Dr. Anders Mark Christensen ( General Surgeon)
Dr.  Shinas Hussain MD

recommended by an endocrinologist that I have an infusion of aclasta. Reading the side effects ... - this includes mouth ulcers and a swollen and painful jaw. I have had several courses of... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.       Dorina Gurabardhi MD

in Fosamax not the generic. What are the side effects to worry about? ...What are the side effects since I am already on Miraplex for restless legs and Tramadol. The bone ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)

Mobile Questions and Answers

Dr.   S. Samanta MD

yes, this could be a side effect of statin!

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD